Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 241264, 5 pages
http://dx.doi.org/10.1155/2015/241264
Research Article

New Applications of Nunokawa’s Lemmas

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 26 October 2015; Accepted 9 December 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Yi-Hui Xu and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ozaki, “On the theory of multivalent functions II,” Science Reports of the Tokyo Kyoiku Daigaku, Section A, vol. 4, pp. 45–87, 1941. View at Google Scholar
  2. M. Nunokawa, “On properties of non-Carathéodory functions,” Proceedings of the Japan Academy Series A, vol. 68, no. 6, pp. 152–153, 1992. View at Google Scholar
  3. M. Nunokawa, “On the order of strongly starlikeness of strongly convex functions,” Proceedings of the Japan Academy, Series A: Mathematical Sciences, vol. 69, no. 7, pp. 234–237, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Nunokawa, “On the theory of multivalent functions,” Tsukuba Journal of Mathematics, vol. 11, no. 2, pp. 273–286, 1987. View at Google Scholar · View at MathSciNet
  5. M. Nunokawa, M. Obradović, and S. Owa, “One criterion for univalency,” Proceedings of the American Mathematical Society, vol. 106, no. 4, pp. 1035–1037, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D.-G. Yang and J.-L. Liu, “On a class of univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 605–610, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. M. Srivastava, S. Bulut, M. Çağlar, and N. Yağmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. M. Srivastava, J. K. Prajapat, G. I. Oros, and R. Sendrutiu, “Geometric properties of a certain general family of integral operators,” Filomat, vol. 28, no. 4, pp. 745–754, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Q.-H. Xu, C.-B. Lv, N.-C. Luo, and H. M. Srivastava, “Sharp coefficient estimates for a certain general class of spirallike functions by means of differential subordination,” Filomat, vol. 27, no. 7, pp. 1351–1356, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. J. Suffridge, “Some remarks on convex maps of the unit disk,” Duke Mathematical Journal, vol. 37, pp. 775–777, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet